RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2017, Volume 19, Number 4, Pages 58–69 (Mi vmj633)  

This article is cited in 1 scientific paper (total in 1 paper)

Scenario of involuntary destruction of a population in a modified Hutchinson equation

A. Yu. Perevarukha

St. Petersburg Institute for Informatics and Automation of the Russian Academy of Sciences, 14-th Linia, V.I., 39, St. Petersburg, 199178, Russia

Abstract: The problem of simulating abrupt changes in the mode of self-oscillations inherent in species that are capable of affecting their habitat is considered. The relevance of this work is the need to improve methods of mathematical biology to study non-stationary and extreme types of population dynamics, which often occur in practice. Rapid transitions to sharp fluctuations in the number of infestations occur during invasions of actively breeding pest species as Ostrinia nubilalis. Modification of the Hutchinson equation suggested in the article, taking into account a significant role of achieving the subthreshold point number that is less than the limiting capacity of the ecological niche $K$ in Verhulst equation, but a significantly higher number of lower threshold $L$ in Bazykin equation: $L\ll H<K$. In our equation, the atypical scenario of the development of a dangerous outbreak of insects is described with the change in the acting delay of regulation $\tau$ value. As follows from ecological examples, population cycles with large amplitude are often unstable. Often the cycle is a transitional mode. The smooth damping of the oscillations $\overline{N_*(r, t)}\rightarrow K$ does not always occur. In the new model, after the Hopf bifurcation, with the value $\hat\tau = \tau_* + \xi$ and the appearance of auto-oscillations of the nonharmonic form with increasing amplitude, the loss of the dissipative property of the trajectory sharply occurs. The computational scenario with the sudden output of the transient cycle $N_*(\hat\tau r, t)$ from the range of admissible values of abundance is interpreted as a specific disturbance of the functioning of the habitat. The loss of a compact attracting set leads to the destruction of the biosystem in the locus of an outbreak of insects or irretrievable death in the case of an island population of mammals.

Key words: Hutchinson equation, dynamics of pest insects, model of exclusive outbreak, Hopf bifurcation, unstable cycle.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-07-00125_а


Full text: PDF file (404 kB)
References: PDF file   HTML file
UDC: 681.3.06
Received: 26.06.2016

Citation: A. Yu. Perevarukha, “Scenario of involuntary destruction of a population in a modified Hutchinson equation”, Vladikavkaz. Mat. Zh., 19:4 (2017), 58–69

Citation in format AMSBIB
\Bibitem{Per17}
\by A.~Yu.~Perevarukha
\paper Scenario of involuntary destruction of a population in a modified Hutchinson equation
\jour Vladikavkaz. Mat. Zh.
\yr 2017
\vol 19
\issue 4
\pages 58--69
\mathnet{http://mi.mathnet.ru/vmj633}


Linking options:
  • http://mi.mathnet.ru/eng/vmj633
  • http://mi.mathnet.ru/eng/vmj/v19/i4/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Perevaryukha, “Stsenarii kriticheskoi vspyshki chislennosti invazionnogo vida v modifikatsii uravneniya Gomperttsa”, Vladikavk. matem. zhurn., 21:1 (2019), 51–61  mathnet  crossref
  • Владикавказский математический журнал
    Number of views:
    This page:301
    Full text:207
    References:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021